| Model Number |
5407100000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer service technician reported that the device was missing the entire housing and motor while it was being serviced at the manufacturer facility.There were no adverse consequences related to this event.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device evaluation.
Event or Problem Description